Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 499
Article:
Optimal Reinforcement Learning-Based Control Algorithm for a Class of Nonlinear Macroeconomic Systems
Authors:
by
Qing Ding, Hadi Jahanshahi, Ye Wang, Stelios Bekiros and Madini O. Alassafi
Link:
https://www.mdpi.com/2227-7390/10/3/499
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.